Remarks concerning a method for accelerating the convergence of sequences

Authors

  • Adrian Mureşan Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Download data is not yet available.

References

Brezinski, C., A new approach to convergence acceleration methods. In: Cuyt, A. (ed.). Nonlinear numerical methods and rational approximation, pp. 373-405, Dordrecht: Reidel (1987), https://doi.org/10.1007/978-94-009-2901-2_21

Matos, A.C., Acceleration methods based on convergence tests, Numer. Math., 58 (1990), pp. 329-340, https://doi.org/10.1007/bf01385628

Ney A., A general asymptotic formula for evaluation of the rest of the convergenc series with positive terms (in Romanian), Studii şi cercetări de matematică, 12, 2, (1961), pp. 315-332.

Ney, A., Observations concerning a convergence theorem for series with positive terms (in Romanian). Studii şi cercetări matematice, 22, 5 (1970), pp. 763-767.

Rosculet, M.N., A convergence criterion for series with positive terms (in Romanian), Studii şi cercetări matematice, 19, 1 (1967), pp. 9-11.

Downloads

Published

1994-08-01

How to Cite

Mureşan, A. (1994). Remarks concerning a method for accelerating the convergence of sequences. Rev. Anal. Numér. Théor. Approx., 23(1), 79–87. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1994-vol23-no1-art8

Issue

Section

Articles